Reverse inequalities for geometric and power means
Abstract
We establish exact bounds for the positive and negative exponents of summability of the power mean of a function in the case where this mean satisfies the reverse Jensen inequality.Downloads
Published
25.05.2012
Issue
Section
Research articles
How to Cite
Korenovskii, A. A. “Reverse Inequalities for Geometric and Power Means”. Ukrains’kyi Matematychnyi Zhurnal, vol. 64, no. 5, May 2012, pp. 628-35, https://umj.imath.kiev.ua/index.php/umj/article/view/2603.